IJPAM: Volume 41, No. 6 (2007)

ON RADICAL-INJECTIVE MODULES

Hongjiao Zhu$^1$, Xiaosong Xu$^2$
$^{1,2}$College of Mathematics and Computer Science
Anhui Normal University
Wuhu, 241000, P.R. CHINA
$^1$e-mail: zhj8322pt@sohu.com


Abstract.In this paper, we give a definition of radical-injective modules, then give some properties and an equivalent characterization of radical-injective modules. For example, it is shown that a radical-injective module is injective module if and only if it has an injective envelope. Finally, the endomorphism ring of radical-injective module is discussed.

Received: June 11, 2007

AMS Subject Classification: 26A33

Key Words and Phrases: injective module, radical-injective module, injective envelope, endomorphism ring

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 41
Issue: 6